# SDR AWXA0002227

- Difficulty date: August 3, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162829
- Part serial: NSN
- Condition: Corroded
- Location: Str 27l Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Stringer 27L corroded at BS 948 and 1003.5C: removed, repaired and reinstalled stringer IAW B737-300 SRM 51-40-02 pgs 3-4 & 38 SRM 53-00-03 pgs 201-207
